# SDR AALA20030452

- Difficulty date: April 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FORWARD GALLEY LOWER LEFT CORNER BROKEN.  REPLACED EMERGENCY EXIT LIGHT AT FORWARD GALLEY LOWER LEFT CORNER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
